MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; HIP STEM
Catalog Number 01.18.173
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director.Femoral component revision surgery in a (b)(6) year patient.In the radiographic images provided, regions of osteolysis and bone alterations are visible.No information on the time of primary surgery, patient general health or comorbidities is available.On the basis of available information, no final conclusion can be drawn.Batch review performed on 22 february 2019: lot 182814: (b)(4) items manufactured and released on 28 june 2018.Expiration date: 2023-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to stem loosening.Date of primary surgery and details about the ball head are unknown.

Brand Name
AMISTEM-H PROXIMAL COATING STD STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8361561
Report Number3005180920-2019-00090
Device Sequence Number13942870
Product Code LZO
UDI-Device Identifier07630030804380
UDI-Public07630030804380
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Catalogue Number01.18.173
Device Lot Number182814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight88